Advertisement

Ukrainian Mathematical Journal

, Volume 38, Issue 2, pp 232–235 | Cite as

Study of a class of systems of nonlinear functional equations

  • G. P. Pelyukh
Brief Communications
  • 16 Downloads

Keywords

Functional Equation Nonlinear Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. Kuczma, Functional Equations in a Single Variable, PWN, Warsaw (1968).Google Scholar
  2. 2.
    G. P. Pelyukh and A. N. Sharkovskii, Introduction to the Theory of Functional Equations [in Russian], Naukova Dumka, Kiev (1974).Google Scholar
  3. 3.
    G. P. Peljuh, “On the behavior of solutions of the system of nonlinear functional equations,” Colloq. Int. CNRS,332, 45–48 (1982).Google Scholar
  4. 4.
    B. Choczewski, “On continuous solutions of some functional equations of the n-th order,” Ann. Pol. Math., No. 11, 123–132 (1961).Google Scholar
  5. 5.
    G. P. Pelyukh, “A general solution for systems of nonlinear functional equations in a neighborhood of a singularity,” Ukr. Mat. Zh.,35, No. 4, 516–519 (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • G. P. Pelyukh
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations